# SDR DALA2019091305308

- Difficulty date: September 8, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,447 hours, 40,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 668, L/P 5900720) "L AFT EMER DOOR" EICAS CAUTION MESSAGE. PERFORMED BITE CHECK OF PSEU PER AMM 32-09-06. PSEU FAULTS LEFT AFT EMER EXIT SENSOR CODE 376. REMOVED AND REPLACED LEFT AFT EMER EXIT DOOR LOCKED SENSOR. ADJUSTED PER AMM 52-71-00. PSEU BITE TESTS GOOD PER AMM 32-09-06.
